MathSciNet Relay Station
MathSciNet bibliographic data
MR1684142 20F36 (57M07)
Michel, Jean A note on words in braid monoids. J. Algebra 215 (1999), no. 1, 366–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement